# SDR 99ZZZX4634

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N416ER
- Make and model: Cessna 172R
- Aircraft serial: 17280281
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,892 hours
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE IN CLOSED TRAFFIC 7R AFTER COMPLETING TURN TO CROSSWIND, APPROXIMATELY 600 FEET AGL, THE ENGINE SPUTTERED AND PARTIALLY LOST POWER.  THERE WAS A 300 RPM DROP FOR ABOUT 3 SECONDS.  AFTER 3 SECONDS, POWER RETURNED TO NORMAL.  NO EMERGENCY WAS DECLARED, AND LANDING WAS AS PLANNED AND UNEVENTFUL.
